# SDR SWIA2020030348955

- Difficulty date: January 17, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOORBEAM HAS CORROSION OUTBOARD SIDE AROUND NUT PLATE FS 605 LH BL 9 APPROX AS MARKED   (C-CHECK) RO 2/28/2020   REMOVED CORROSION FROM LH FLOORBEAM OUTBOARD SIDE AROUND NUTPLATE FS 605 LH BL 9 REF CRJ200 SRM, BLENDED AREA FOUND TO BE OUT OF LIMITS REF BOMBARDIER REO, COMPLIED WITH STEPS 1 TO 5 OF BOMBARDIER REO AND IS  WITHIN LIMITS. SEE DETAILS AT THE CONTINUATION CARD.
